# SDR ASOA201201647

- Difficulty date: May 14, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 19,529 hours, 17,958 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT RBL 27.50.   CUT AWAY DAMAGE IAW REO 601R-53-61-1285.  COMPLIED WITH NDT EDDY CURRENT INSPECTION OF CUT LINE IAW NDTM 51-20-06, PART 1 AND REO 601R-53-61-1285, REV D.  NO DEFECTS NOTED.  FABRICATED REPAIR DOUBLER AND FILLERS.  INSTALLED ALL PARTS   IAW SRM 51-42-06, 51-42-21, 51-23-00, 51-42-21.
